# SDR MALA050638

- Difficulty date: August 12, 2005
- Submitted: August 23, 2005
- Operation: Air carrier
- Aircraft: N457XJ
- Make and model: Saab 340B
- Aircraft serial: 340B457
- Aircraft time: 15,640 hours, 16,750 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Indication Sys
- Condition: Fluctuates
- Location: Engine Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RETURNED TO MSP DUE TO ENGINE TEMPERATURE (ITT) FLUCTUATIONS.  NO FURTHER INFORMATION AT THIS TIME.
